Volume 10 (2015), no. 2, cover, legend

 

1.    KITAOKA, Y.: Statistical distribution of roots modulo primes of an irreducible and decomposable polynomial of degree 4, Uniform Distribution Theory 10 (2015), no. 2, 1–10. (pdf)

2.    IRRGEHER, C.: Tractability of Monte Carlo integration in Hermite spaces, Uniform Distribution Theory 10 (2015), no. 2, 11–20. (pdf)

3.    KRITZINGER, R. – LAIMER, H.: A reduced fast component-by-component construction of lattice point sets with small weighted star discrepancy, Uniform Distribution Theory 10 (2015), no. 2, 21–47. (pdf)

4.    KRITZER P. – PILLICHSHAMMER F.: Component-by-component construction of shifted Halton sequences, Uniform Distribution Theory 10 (2015), no. 2, 49–66. (pdf)

5.    BAKER S.: On the distribution of powers of real numbers modulo 1, Uniform Distribution Theory 10 (2015), no. 2, 67–75. (pdf)

6.    ROUT S.S. – DAVALA R.K. – PANDA G.K.: Stability of balancing sequence modulo p, Uniform Distribution Theory 10 (2015), no. 2, 77–91. (pdf)

7.    BAJNOK B.: The h-critical number of finite Abelian groups, Uniform Distribution Theory 10 (2015), no. 2, 93–115. (pdf)

8.    STRAUCH O.: Some applications of distribution functions of sequences, Uniform Distribution Theory 10 (2015), no. 2, 117–183. (pdf)

9.    ÖZBEK S.S. – STEUDING J.: On the distribution of the argument of the Riemann zeta-function on the critical line, Uniform Distribution Theory 10 (2015), no. 2, 185–203. (pdf)